William T. Trotter
William T. Trotter
Verified email at math.gatech.edu - Homepage
Title
Cited by
Cited by
Year
Combinatorics and partially ordered sets: Dimension theory
WT Trotter
Johns Hopkins University Press, 1992
9271992
Extremal problems in discrete geometry
E Szemerédi, WT Trotter
Combinatorica 3 (3), 381-392, 1983
5681983
An extremal problem in recursive combinatorics
HA Kierstead, WT Trotter
Congressus Numerantium 33 (143-153), 98, 1981
2381981
On the game chromatic number of some classes of graphs
U Faigle, W Kern, H Kierstead, WT Trotter
University of Twente, Faculty of Mathematical Sciences, 1991
2161991
Unit distances in the Euclidean plane
J Spencer, E Szemerédi, WT Trotter
Graph theory and combinatorics, 294-304, 1984
2041984
Characterization problems for graphs, partially ordered sets, lattices, and families of sets
WT Trotter Jr, JI Moore Jr
Discrete Mathematics 16 (4), 361-381, 1976
1941976
Planar graph coloring with an uncooperative partner
HA Kierstead, WT Trotter
Journal of Graph Theory 18 (6), 569-584, 1994
1901994
Tolerance graphs
MC Golumbic, CL Monma, WT Trotter Jr
Discrete Applied Mathematics 9 (2), 157-170, 1984
1901984
On determinism versus non-determinism and related problems
WJ Paul, N Pippenger, E Szemeredi, WT Trotter
24th Annual Symposium on Foundations of Computer Science (sfcs 1983), 429-438, 1983
1891983
The Ramsey number of a graph with bounded maximum degree
C Chvatál, V Rödl, E Szemerédi, WT Trotter Jr
Journal of Combinatorial Theory, Series B 34 (3), 239-243, 1983
1891983
Critically indecomposable partially ordered sets, graphs, tournaments and other binary relational structures
JH Schmerl, WT Trotter
Discrete Mathematics 113 (1-3), 191-205, 1993
1691993
An on-line graph coloring algorithm with sublinear performance ratio
L Lovász, M Saks, WT Trotter
Discrete Mathematics 75 (1-3), 319-325, 1989
1571989
Dimension theory for ordered sets
D Kelly, WT Trotter
Ordered sets, 171-211, 1982
1421982
Induced matchings in cubic graphs
P Horák, H Qing, WT Trotter
Journal of Graph Theory 17 (2), 151-160, 1993
1411993
On double and multiple interval graphs
WT Trotter Jr, F Harary
Journal of Graph Theory 3 (3), 205-211, 1979
1321979
Partially ordered sets
WT Trotter
Handbook of combinatorics 1, 433-480, 1995
1181995
The dimension of planar posets
WT Trotter Jr, JI Moore Jr
Journal of Combinatorial Theory, Series B 22 (1), 54-67, 1977
1161977
The maximum number of edges in 2K2-free graphs of bounded degree
FRK Chung, A Gyárfás, Z Tuza, WT Trotter
Discrete Mathematics 81 (2), 129-135, 1990
1051990
The number of different distances determined by a set of points in the Euclidean plane
FRK Chung, E Szemerédi, WT Trotter
Discrete & Computational Geometry 7 (1), 1-11, 1992
821992
Triangle-free intersection graphs of line segments with large chromatic number
A Pawlik, J Kozik, T Krawczyk, M Lasoń, P Micek, WT Trotter, B Walczak
Journal of Combinatorial Theory, Series B 105, 6-10, 2014
802014
The system can't perform the operation now. Try again later.
Articles 1–20